VOLUME 8, no. 1 (1 - 47)

Erhan GÜLER and Ömer KİŞİ
The Second Laplace-Beltrami Operator on Rotational Hypersurfaces in the Euclidean 4-Space
Math.Aeterna, Vol. 8, 2018, no. 1, 1 - 12

Dahuan Zou
Hom-pre-Lie algebras of three dimension
Math.Aeterna, Vol. 8, 2018, no. 1, 13 - 18

R. T. Nojosa, F. R. F. da Silva and P. N. Rathie
Generalized F-Shah-Rathie distribution and applications
Math.Aeterna, Vol. 8, 2018, no. 1, 19 - 35

Ryad Ghanam and Gerard Thompson
Symmetry algebras of the canonical Lie group geodesic equations in dimension three
Math.Aeterna, Vol. 8, 2018, no. 1, 37 - 47

   VOLUME 8, no. 2 (49 - 111)

Yunxi Guo and Tingjian Xiong
Blow-up and global existence for the periodic two-component μ-Hunter-Saxton system
Math.Aeterna, Vol. 8, 2018, no. 2, 49 - 56

R. Ghanam and G. Thompson
Lie symmetries of the canonical geodesic equations for four-dimensional Lie groups
Math.Aeterna, Vol. 8, 2018, no. 2, 57 - 70

R. B. Paris
The evaluation of single Bessel function sums
Math.Aeterna, Vol. 8, 2018, no. 2, 71 - 82

R. B. Paris
The asymptotics of a generalised Struve function
Math.Aeterna, Vol. 8, 2018, no. 2, 83 - 97

Luiz Alberto Camargo, Pushpa Narayan Rathie and Prabhat Kumar Swamee
Annuity interest rates and applications
Math.Aeterna, Vol. 8, 2018, no. 2, 99 - 111

   VOLUME 8, no. 3 (113 - 197)

R. Ghanam and G. Thompson
Minimal matrix representations for six-dimensional nilpotent Lie algebras
Math.Aeterna, Vol. 8, 2018, no. 3, 113 - 138

Høibakk, Lukkassen, Meidell and Persson
On some power means and their geometric constructions
Math.Aeterna, Vol. 8, 2018, no. 3, 139 - 158

Xin Zhou
The Functor F-Tor in Category of L-fuzzy R-modules
Math.Aeterna, Vol. 8, 2018, no. 3, 159 - 163

R. B. Paris
The evaluation of infinite sums of products of two Bessel functions
Math.Aeterna, Vol. 8, 2018, no. 3, 165 - 185

R. B. Paris
A note on an integral of Dixit, Roy and Zaharescu
Math.Aeterna, Vol. 8, 2018, no. 3, 187 - 197

   VOLUME 8, no. 4 (199 - 294)

Fernando S. Silva
Conformable Fractional Integral Equations of the Second Kind
Math.Aeterna, Vol. 8, 2018, no. 4, 199 - 205

Xiaolin Song and Zhenhua Bao
On the exponentiated Weibull-Pareto distribution and properties
Math.Aeterna, Vol. 8, 2018, no. 4, 207 - 215

Ran Guo and Mengmeng Shang
Singularity formation of compressible Euler equations with source term
Math.Aeterna, Vol. 8, 2018, no. 4, 217 - 225

Gulshan Kh. Shafiyeva and Gunay R. Gadirova
Asymptotic behavior of solutions of mixed problem for linear thermo-elastic systems with microtemperatures
Math.Aeterna, Vol. 8, 2018, no. 4, 227 - 238

Xiaolin Song
Modeling fire loss data using mixture of Burr and log-normal distributions
Math.Aeterna, Vol. 8, 2018, no. 4, 239 - 247

Eman Al-Sarairah, Sahem Tarawneh, Ahmad Alsaraireh
GNU Octave: some mistakes and difficulties
Math.Aeterna, Vol. 8, 2018, no. 4, 249 - 255

Ömer KİŞİ
A generalized statistical convergence via ideals in 2-normed spaces
Math.Aeterna, Vol. 8, 2018, no. 4, 257 - 268

A. Rezaei, A. Walendziak and A. Borumand Saeid
Some remarks on commutative and pointed pseudo-CI algebras
Math.Aeterna, Vol. 8, 2018, no. 4, 269 - 277

Taliya Sahihi and Homayoon Eshraghi
Alternative (Oriented) singular cochains and the modified cup product
Math.Aeterna, Vol. 8, 2018, no. 4, 279 - 294